# SDR 2008UALA00614

- Difficulty date: February 2, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 29,875 hours, 8,085 cycles
- Engine: Pwa PW4056
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 154260015
- Condition: Faulty
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG SPOILERS DISPLAYED.  SPOILERS LIGHT ILLUM WITH SPOILERS SELECTED UP.   FAULTY POWER CONTROL ACTUATOR.  REPLACED NR 9 PCA PER MM 27-61-02. OPS CHECK GOOD.  ACFT OK FOR SERVICE.
